# SDR UALA2013051003286

- Difficulty date: May 9, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 70,262 hours, 13,135 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L4 DOOR LOWER AFT CORNER WITH A SMALL GOUGE AND BENT.  DAMAGE IS 0.75 " WIDE AND 0.20" DEEP.  ACCOMPLISHED BLEND REPAIR.  PERFORMED HFEC AND PRESSURE CHECK IAW MM 05-51-24,  NO LEAKS.
